Ask an expert
Question

10 Nov 2006

Thinz
Hi

I have been using thinz on and off for the last year. I now decided to stop with this a month ago and yes the pounds are climbing back up. How long will this still be in my system and what can I do to "clean" my body from thinz? Is it possible for any permanent damage to my body due to this useage? If so is there anything I can do?
Answer 589 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Nina
Firstly, I am so glad that you have stopped using these diet pills because they are addictive. Their effects should however, wear off rapidly (within a week) and it is not necessary to 'clean' your body. I sincerely hope that you have not got addicted to these pills and that you can leave them behind you now. There should not be any permanent damage, unless you find that they have affect your psychological health (irritability, psychotic behaviour, etc). If this should be the case, please consult a psychiatrist for assistance. Now to keep those kgs off, use an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
Well done
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.